# SDR 95ZZZX4391

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: 10357174
- Condition: Mismanufactured
- Location: Magneto
- Component: S4LN20
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND POINT MIS-MATCH NOTED ON THREE SETS OF 10-357174 CONTACT ASSEMBLIES WHICH WERE PURCHASED AS NEW REPLACEMENT PARTS FROM A TCM DISTRIBUTOR.
